# SDR CALA2024080502155

- Difficulty date: August 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 44,386 hours, 15,458 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER NDT INSPECTION PER EA 5310-04554 REV C OP 007 CRACKS FOUND AT LH #1 WINDOW FRAME (REF: AAR NR 100013256) ECRA 5610-01552. DIP PER ABOVE REQUIREMENTS, NOTE: AIRCRAFT CURRENTLY HAS 15458 TC (49900-15458 = 34442) (50000- 15458 = 34542) WORK PERFORMED IAW EA 240419 REV: P1, P2, P3, P4, P5, IR AND EC/ DIP REQUIRED PER ECRA 5610-01552 PART 1 STEP 2 - AFTER THE RA# 5610-01552 - REPAIRED THE L/H WINDOW FRAME.  PERFORM AN INSPECTION OF THE LEFT-HAND #1 WINDOW FRAME C-D POST.  REPAIR ON AIRCRAFT N79521 IAW PART 2 OF THE LATEST REVISION OF DIP PER ABOVE REQUIREMENTS DIP 56-DIP THIS ITEM MUST BE DESIGNATED AS A MAJOR REPAIR PER ECRA 5610-01552 PRIOR TO SUBMISSION TO TOMC. #1 WINDOW FRAME C - D POST REPAIR IAW LATEST REVISION OF ECRA 5610-01552 PART 2 INSPECTION REQUIREMENTS. OKAY TO CARRY FORWARD WITH AN INTERIM DOUBLE AND TRIPLE REPAIR TOMC-APPROVAL FROM SC1ELBYC COMMENT ACCOMPLISHED FOR NOTED CRACK DAMAGED ON THE UPPER AFT CORNER OF THE L1 WINDOW FRAME C - D POST  IN COMPLIANCE WITH EA 5310-04554 REVISION C OPERATION 007 AND ECRA 5610-01552 PART 1. THIS IS A CATEGORY B REPAIR REQUIRING REPETITIVE INSPECTION REQUIRMENTS (RIR) AS STATED IN ECRA 5610-01552 PART 2. WORK PERFORMED IAW EA 240419 REV: P1, P2, P3, P4, P5, IR AND EC/ AFTER THE ACCUMULATION OF 49900 TOTAL AIRCRAFT FLIGHT CYCLES Q/C REVIEWED.
